Supraclavical fat pads | Polymyalgia Rheumatica and GCA | Bones, joints and muscles | Community | Patient

Supraclavical fat pads | Polymyalgia Rheumatica and GCA | Bones, joints and muscles | Community | Patient

<h1>Supraclavical fat pads | Polymyalgia Rheumatica and GCA | Bones, joints and muscles | Community | Patient</h1>

Supraclavical fat pads | Polymyalgia Rheumatica and GCA | Bones, joints and muscles | Community | Patient

Visit to my GP today to check on tingling numbness in hands feet and face — apparently it’s a side effect of PMR and/or prednisone, and nothing more serious. But I mentioned also a soft swelling above my collarbone — he’s ordered an urgent scan of my neck, which made me a little worried. Fast forward, and I’ve been Dr Googling, and I think it could be supraclavical fat pads, another side effect of taking prednisone — does anyone else have experience of this?
I thought that starting off on 10mg last September I might escape some of the side effects, and am still so grateful for the pain relief I have, I wonder how those on higher doses cope….
0 likes, 5 replies

Read More…

Enter your Email Address
Shree

Leave a Reply